going off luvox

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

frannyannie
New Member


Date Joined Nov 2010
Total Posts : 2
   Posted 11/29/2010 4:19 AM (GMT -6)   
I have recently made the decision to wean myself off of luvox considering I have gained 15-20 pounds in the year and a half i've been taking it. I'm hoping that the weight will start to come off once I get it out of my system. Have any of you had weight problems with luvox? Did the weight shift once you came off of the meds?

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 11/29/2010 4:34 AM (GMT -6)   
hi fa. luvox, many yrs ago. i got the munchies. put on weight. but cant remember what happened after, long time ago. take care. jamie.

ps, how are you in general?
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 11/29/2010 3:24 PM (GMT -6)   
Hi there,

I wish you luck on going off of the med. It seems a lot of them cause weight gain. But have you got your doctor helping you? It is good to have some help going off meds as it can be hard to deal with doing it alone. Talk to your doctor, you might be able to change to something that doesn't cause weight gain. I wish you the best.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 1:10 AM (GMT -6)
There are a total of 3,005,796 posts in 329,263 threads.
View Active Threads


Who's Online
This forum has 161803 registered members. Please welcome our newest member, nadadot.
239 Guest(s), 1 Registered Member(s) are currently online.  Details
DONALDDUCK